Fitness Minutes: (112,042)
46,222 1/1/13 6:47 A
Because people respond differently to medications you may want to contact your doctor and let him/her know what you are experiencing. And most definitely do not stop taking your medication without talking to your doctor first.
HAPPY NEW YEAR!
Fitness Minutes: (524)
12 1/1/13 1:27 A
Anyone else feel lazy on zoloft? Has anyone gained significant weight or lost weight on this medication? I am very worried about gaining weight. Some foods make me feel sick - often bread or sugars etc are the opposite! soothing, uh oh! And I sleep way too much on 100 mg of zoloft so far (1 month into it) During the day i get pretty lazy...
I don't want to stop using it, because even though it hasn't helped solve my anxiety during school yet, it has made many other aspects of my life seem easier to handle.
Appreciate experience and feedback, I am just wondering if the sleepiness is common?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.